Show simple item record

dc.contributor.authorRaffoul, Youssef N. ( )
dc.date.accessioned2021-01-27T19:17:30Z
dc.date.available2021-01-27T19:17:30Z
dc.date.issued2003-10-06
dc.identifier.citationRaffoul, Y. N. (2003). Periodic solutions for neutral nonlinear differential equations with functional delay. Electronic Journal of Differential Equations, 2003(102), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13153
dc.description.abstract

We use Krasnoselskii's fixed point theorem to show that the nonlinear neutral differential equation with functional delay

x'(t) = -α(t)x(t) + c(t)x' (t - g(t)) + q(t, x(t), x(t - g(t))

has a periodic solution. Also, by transforming the problem to an integral equation we are able, using the contraction mapping principle, to show that the periodic solution is unique.

en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKrasnoselskiien_US
dc.subjectNeutralen_US
dc.subjectNonlinearen_US
dc.subjectIntegral equationsen_US
dc.subjectPeriodic solutionsen_US
dc.subjectUnique solutionsen_US
dc.titlePeriodic solutions for neutral nonlinear differential equations with functional delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record